Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Corrigenda


Journal: Math. Comp. 17 (1963), 215-215
Original Article: Math. Comp. 16 (1962), 424-430.
Original Article: Math. Comp. 14 (1960), 365-369.
Original Article: Math. Comp. 16 (1962), 475-478.
Full-text PDF Free Access


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-63-99180-4
PII: S 0025-5718(63)99180-4
Article copyright: © Copyright 1963 American Mathematical Society